# SDR SWAA2013111822472

- Difficulty date: October 17, 2013
- Submitted: November 19, 2013
- Operation: Air carrier
- Aircraft: N379SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26586
- Aircraft time: 63,318 hours, 52,254 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Access Panel
- Part number: 6550820
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE FAIRING STRUT FAIRING ACCESS PANEL 5764L CRACKED.  REPAIRED PANEL IAW EO & EA.
